MathSciNet Relay Station
MathSciNet bibliographic data
MR1632225 34M35 (32G34 37F75)
Ilʹyashenko, Yu. S.; Pyartli, A. S. Rational differential equations with a nonfree monodromy group at infinity. (Russian) Tr. Mat. Inst. Steklova 213 (1997), Differ. Uravn. s Veshchestv. i Kompleks. Vrem., 56--73; translation in Proc. Steklov Inst. Math. 1997, no. 2(213), 50–67
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement